# SDR VNAA2019071511102

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002B19
- Aircraft serial: 10078
- Aircraft time: 38,719 hours, 29,524 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A STEERING INOP CAUTION MSG JUST AFTER TAKEOFF.  RAN THEIR QRH AND COULD NOT GET THE MESSAGE TO CLEAR.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO PHL FOR THE LONG RUNWAY.  ON ARRIVAL THE CREW HAD THE CABIN PREPARED FOR AN EMERGENCY.  ONCE ON THE GROUND THE AIRCRAFT WAS MET BY EMERGENCY EQUIPMENT AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. CW SYS RESET MSG DID NOT REOCCUR.
